On the Quadratic Discrepancy of One Class of Two-Dimensional Nets
Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 313
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_3-4_a13,
author = {V. Grozdanov},
title = {On the {Quadratic} {Discrepancy} of {One} {Class} of {Two-Dimensional} {Nets}},
journal = {Mathematica balkanica},
pages = {313},
year = {1997},
volume = {11},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a13/}
}
V. Grozdanov. On the Quadratic Discrepancy of One Class of Two-Dimensional Nets. Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 313. http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a13/